Commentarii Mathematici Helvetici


Full-Text PDF (337 KB) | Metadata | Table of Contents | CMH summary
Volume 74, Issue 4, 1999, pp. 575–590
DOI: 10.1007/s000140050106

Published online: 1999-12-31

Simple singularities and topology of symplectically filling 4-manifold

H. Ohta[1] and Kaoru Ono[2]

(1) Nagoya University, Nagoya, Japan
(2) Hokkaido University, Sapporo, Japan

No abstract available for this article.

No keywords available for this article.

Ohta H., Ono Kaoru: Simple singularities and topology of symplectically filling 4-manifold. Comment. Math. Helv. 74 (1999), 575-590. doi: 10.1007/s000140050106